Inventiones mathematicae

, Volume 105, Issue 1, pp 589–607

The uniqueness of groups of typeJ4

Authors

  • Michael Aschbacher
    • Department of MathematicsCalifornia Institute of Technology
    • Ben Gurion University
  • Yoav Segev
    • Department of MathematicsCalifornia Institute of Technology
    • Ben Gurion University
Article

DOI: 10.1007/BF01232280

Cite this article as:
Aschbacher, M. & Segev, Y. Invent Math (1991) 105: 589. doi:10.1007/BF01232280

Copyright information

© Springer International 1991